Forecasting transitions in systems with high-dimensional stochastic complex dynamics: A linear stability analysis of the tangled nature model

File Description SizeFormat 
1407.5024v2.pdfAccepted version4.4 MBAdobe PDFDownload
Title: Forecasting transitions in systems with high-dimensional stochastic complex dynamics: A linear stability analysis of the tangled nature model
Author(s): Cairoli, A
Piovani, D
Jensen, HJ
Item Type: Journal Article
Publication Date: 24-Dec-2014
Date of Acceptance: 24-Dec-2014
URI: http://hdl.handle.net/10044/1/25884
DOI: https://dx.doi.org/10.1103/PhysRevLett.113.264102
ISSN: 1079-7114
Publisher: American Physical Society
Journal / Book Title: Physical Review Letters
Volume: 113
Issue: 26
Copyright Statement: © 2014 The American Physical Society
Keywords: Science & Technology
Physical Sciences
Physics, Multidisciplinary
Physics
Publication Status: Published
Article Number: 264102
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons